# SDR AALA202006159028

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R4 DOOR THRESHOLD SILL PLATE SURFACE CORROSION; 3" INBOARD OF FR68 AND 1.4" FORWARD OF FR68. ACCOMPLISHED REPAIR IAW SRM 53-41-14-300-001 REPAIR 7.
